SciELO - Scientific Electronic Library Online

 
vol.29 issue3A NEW DEFINITION OF S* CLOSEDNESS IN L-"TOPOLOGICAL SPACES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

KUMAR, Hemant; A. PATHAN, M  and  C. SINGH CHANDEL, R. ON THE DISTRIBUTIONS OF THE DENSITIES INVOLVING NON-ZERO ZEROS OF BESSEL AND LEGENDRE FUNCTIONS AND THEIR INFINITE DIVISIBILITY. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp.165-182. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000300001.

In the present paper, we introduce the probability density functions involving non-zero zeros of the Bessel and Legendre functions. Then, we evaluate the distributions of the characteristic functions defined by these probability density functions and again obtain their related functions and polynomials. Finally, we prove the infinite divisibility of these probability density functions.

Keywords : Probability density functions; characteristic functions; non zero zeros of Bessel and Legendre functions; infinite divisibility.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License